PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
77422 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of an eopa arterial cannula, the device had a hole in it.The doctor attempted to fix the cannula but it was not possible.The cannula was used to complete the procedure; it was not moved due to the very thin aorta.See attached.There were no patient complications reported.Medtronic received additional information that there was no blood loss due to the product problem.No blood transfusion was required.The patient is currently stable.Medtronic received additional information that the cannula was not heated or cooled prior to use, it was only inserted.The damage was not in the location of the sutures.Patient blood loss as a result of this leak was approximately 2-5ml.A transfusion was not required as a result of this leak.The doctor attempted to fix the cannula with waterproof adhesives.